- Reaction score
Please post what medications you take if you do. Three of my medications cause easy bruising--I'd like to see just how many AEDs cause this.
http://www.lamictal.com/Call your healthcare provider right away if you have any of the following: a skin rash, hives, fever, swollen lymph glands, painful sores in the mouth or around your eyes, swelling of your lips or tongue, yellowing of your skin or eyes, unusual bruising or bleeding, severe fatigue or weakness, severe muscle pain, or frequent infections.These symptoms may be the first signs of a serious reaction. A healthcare provider should examine you to decide if you should continue taking LAMICTAL.
When I was on Keppra and Carbatrol (another form of Tegretol) I went for years where I bruised easily. I could accidently hit my toe on something and the next day wake up with a black and blue bruise! It sucked! Now since Ive been on just the Keppra, so far I havnt noticed any bruising like that since being taken off the Carbatrol.I bruise easily, but then i always have done, so i'm not sure if it's down to the meds. I have really pale skin, so maybe they just show up more easily.
I'm on Keppra and Tegretol.